Jump to content

Photo

Mood changes w/ certain supplements

vitamin vitamins zinc probiotic

2 replies to this topic

#1 Scotty_G

Scotty_G

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 62
    Likes: 0
About Me
  • Joined: 20-February 04

Posted 05 June 2004 - 12:15 PM

Does anyone notice certain mood swings or changes in their behavior after taking certain vitamins etc? For me personally i've been on a new regimen of vitamins and I think it is making me irritable lol. Could it be zinc? I'm taking zinc, multi, probiotics, dig. enzymes, vit e, gugulipid, b-complex, ala, echincea(sometimes) & liver health vitamin. I'm thinking about adding vit c maybe although the ala pills have c ester in them. I've def noticed a mood change though so it's gotta be one of these. I am thinking it's the zinc though.....

#2 zha

zha

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 191
    Gallery Images: 4
    Likes: 0
About Me
  • Joined: 18-March 04

Posted 06 June 2004 - 02:46 AM

Er. That's a lot of supplements. Also, there have been some studies to suggest that zinc works to elevate one's mood.

Anyway, you basically have two options: (1) Stop taking everything until it gets better, then start them one at a time, or (2) stop taking them one at a time until it gets better, then try adding them back in.
- Zha

#3 Sam The Man

Sam The Man

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 192
    Gallery Images: 3
    Likes: 1
About Me
  • Location:Finland
  • Joined: 11-April 04

Posted 06 June 2004 - 03:00 AM

I notice a clear mood chance when I take caffeine for my workouts. I become like the energizer bunny. About 300 mg does the trick. But I'm not addicted to it, I can stop anytime I want to........ rolleyes.gif
Who wants to be normal? Who wants normal results? We want to be exceptional. Exceptions confirm what is not normal




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users